# SDR R61A201310091002

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 16,107 hours, 12,719 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: A/C Pack Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT PACK DUCT BRACKET CRACKED IN SEVERAL PLACES FWD OF LT PACK ASSY. MAINTENANCE R & R NR 2 PACK DUCT BRACKETS IAW SRM 51-40-01.  PN 170-92988-401 BRACKET.  ACFT REMAINS FOR COMPLETION.
